Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2372 Publications


2015 | Journal Article | IST-REx-ID: 2035 | OA
Edelsbrunner H, Jablonski G, Mrozek M. 2015. The persistent homology of a self-map. Foundations of Computational Mathematics. 15(5), 1213–1244.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 2085 | OA
Nam P, Seiringer R. 2015. Collective excitations of Bose gases in the mean-field regime. Archive for Rational Mechanics and Analysis. 215(2), 381–417.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2166 | OA
Erdös L, Knowles A. 2015. The Altshuler-Shklovskii formulas for random band matrices I: the unimodular case. Communications in Mathematical Physics. 333(3), 1365–1416.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 2271 | OA
Kolmogorov V, Thapper J, Živný S. 2015. The power of linear programming for general-valued CSPs. SIAM Journal on Computing. 44(1), 1–36.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Lewin M, Nam P, Rougerie N. 2015. Derivation of nonlinear gibbs measures from many-body quantum mechanics. Journal de l’Ecole Polytechnique - Mathematiques. 2, 65–115.
View | Files available | DOI
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications